# SDR AALA201611299024

- Difficulty date: November 27, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR ASSIST BOTTLE PRESSURE LOW, 1500 PSI AMBIENT TEMP OF 48. RECHARGED 4R DOOR ASSIST BOTTLE IAW AMM 52-10-00. THE AIRCRAFT WAS NOT GROUNDED.
